Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by SLS on August 24, 2017, at 19:12:36

In reply to Re: Can meds cause a sense of dread/doom/fear? MightyKondrian, posted by porkpiehat on August 24, 2017, at 18:42:21

You must really go through hell when you are without an effective treatment. You are willing to expose yourself to very harsh negative effects of the drugs you are taking. I'm sorry that things are so difficult for you right now.

What were your symptoms before treatment?

I guess the first question is why you are so committed to Parnate?

Why MAOIs?

Have you tried Nardil yet? My guess is that it is more pro-serotonergic than Parnate is. Could your positive response to trazodone reveal a role for serotonin?

Bipolar? Mixed-state? Schizoaffective?

Lamictal (lamotrigine) is not much good for mania or psychosis. Have you ever tried combining Abilify with an antidepressant?

Don't give up.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094619.html